# SDR A6WA201745220

- Difficulty date: August 23, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 34,580 hours, 33,306 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Nlg Steering
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STEERING INOPERATIVE CAUTION MESSAGE IN FLIGHT. COMPLIED WITH QRH, MESSAGE PERSISTS. DECLARED EMERGENCY.  R & R NLG ELECTRICAL STEERING HARNESS IAW 12-029D.  OPS CHECKED GOOD, NO MESSAGE.
